# SDR SWAA2018053122401

- Difficulty date: May 4, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: 147A5600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SHEAR WEB CORRODED AT BS 1010, LBL 42.  R&R SHEAR WEB IAW DWG AND SRM.
